# SDR CHQA201100075

- Difficulty date: March 3, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 20,647 hours, 17,925 cycles
- Engine: Allsn AE3007A
- Engine time: 15,224 hours, 13,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Component: Door, Emb
- Component part number: 14541017403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE INTERNAL DOUBLER ON THE AFT BOTTOM CORNER OF THE MAIN PASSENGER DOOR.  THE INTERNAL DOUBLER ON THE AFT BOTTOM CORNER OF THE MAIN PASSENGER DOOR WAS REPAIRED IAW ETD 2011-145/02468.
